# SDR SIMA20240903004

- Difficulty date: September 3, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17017040452
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN PANEL ABOVE PYLON CHAFFED. (MAJOR REPAIR) BLENDED AREA OF RH WING SKIN PANEL ABOVE PYLON FOUND TO BE BEYOND LIMITS IAW SRM 57-49-01 AD01 TABLE 101 AND FIGURE 102 SHEET 2. REMOVED AND REPLACED RH WING SKIN PANEL ABOVE PYLON IAW EMB 175 SRM 51-41-02, SRM 51-40-02 AND SRM 51-40-04.
